# SDR CA110613002

- Difficulty date: May 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Pressure Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT PILOTS NOTED OIL PRESSURE DROPPED TO 25 PSI IN CLIMB. OIL PRESSURE RECOVERED TO NORMAL RANGE AFTER A FEW SECONDS.  SUBSEQUENTLY, DURING CRUISE, A SIGNIFICANT DROP OF OIL PRESSURE OCCURRED.  PILOTS REDUCED ENGINE POWER TO FLIGHT IDLE, OIL PRESSURE DROPPED TO ZERO AFTER ABOUT 10 MINUTES IN FLIGHT PILOT SHUTDOWN ENGINE AND DIVERTED TO CLOSEST AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING IS ONGOING.
